# SDR GTIA201910134689

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 9,240 hours, 4,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLARE TO LANDING,  NOTICED A FAINT SWEET/MUSTY ODOR AS POWER WAS TO IDLE. AFTER LANDING, SMELL WENT AWAY-PERFORMED TSM 05-50-00-010-801-A. COULD NOT DUPLICATE A ODOR. TYPE OF ODOR IDENTIFIED AS TYPE 9 "MISCEUANOUS". UNABLE TO DUPLICATE ODOR. AND ITEM CLEARED. A/C OK TO CONTINUE. MOC NOTIFIED
